American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. Kuelbs. An inequality for the distribution of a sum of certain Banach space valued random variables. Bull. Amer. Math. Soc. 80 (1974) 549-552. MR 0391213.
Abstract, references, and article information
View Article: PDF

[2] David Freedman. Some inequalities for uniformly bounded dependent variables. Bull. Amer. Math. Soc. 79 (1973) 40-44. MR 0307291.
Abstract, references, and article information
View Article: PDF

[3] H. Brezis, W. Rosenkrantz and B. Singer. An extension of Khintchine's estimate for large deviations to a class of Markov chains converging to a singular diffusion. Bull. Amer. Math. Soc. 77 (1971) 980-982. MR 0288855.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1